学术论文
2017年论文目录
2016年论文目录
2015年论文目录
2014年论文目录
2013年论文目录
2012年论文目录
2011年论文目录
2010年论文目录
2009年论文目录
2008年论文目录
2007年论文目录
2006年论文目录
2005年论文目录
2004年论文目录
2003年论文目录
2002年论文目录
应用开发
组合数学机械化通用程序库软件
中国城市竞争力报告
“二十五史”全文检索系统
骨龄智能测试系统
中国药物专利数据库
 
     
  当前位置:首页>>科研成果>>2010组合数学
 
  共计61篇论文。  
 
 
 
陈永川,李雪珊,王国亮
A bijection between atomic partitions and unsplitable partitions
Electron. J. Combin.
 
窦全杰,杨立波
On the modes of polynomials derived from nondecreasing sequences
Electron. J. Combin.
 
陈永川,桑冬鸣,施亚辉
Anti-lecture hall compositions and overpartitions
J. Combin. Theory Ser. A 118 (4) (2011) 1451-1464
 
陈永川,夏先伟
The ratio monotonicity of the q-derangement numbers
Discrete Math.
 
陈永川,杨立波,周立芳
Ratio monotonicity of polynomials derived from nondecreasing sequences
Electron. J. Combin. 17 (2010) #N37
 
陈永川,王国亮
Singletons and adjacencies of set partitions of type B
Discrete Math.
 
陈永川,林丽双
Congruences for bipartitions with odd parts distinct
Ramanujan J. 25 (2011) 277-293.
 
陈永川,季青,刘海
Partition identities for Ramanujan's third order mock theta functions
Quart. J. Math.
 
陈永川,范久瑜,李雪珊
Han's bijection via permutation codes
European J. Combin. 32 (2011) 217-225
 
10  侯庆虎,T. Mansour
Kernel method and systems of functional equations with several conditions
J. Comput. Appl. Math.
 
11  陈永川,季青,朱佳文
On Stanley's partition function
Electron. J. Combin. 17 (2010) #N31.
 
12  陈永川,侯庆虎,孙慧
The method of combinatorial telescoping
J. Combin. Theory Ser. A
 
13  陈永川,王也洲,C.H. Yan,赵飞燕
Mixed statistics on 01-fillings of moon polyominoes
SIAM J. Discrete Math. 24 (4) (2010) 1272-1290
 
14  陈永川,窦全杰,张永杰
On three and four vicious walkers
J. Statist. Plann. Inference 141 (2011) 94-101
 
15  陈永川,夏先伟
The 2-log-convexity of the Apéry numbers
Proc. Amer. Math. Soc.
 
16  陈永川,王国亮
The limiting distribution of the q-derangement numbers
European J. Combin. 31 (2010) 2006-2013
 
17  陈永川,刘海
A Franklin type involution for squares
Adv. Appl. Math.
 
18  陈焕林,陈永川,付梅,臧经涛
The Algorithm Z and Ramanujan's $_1\psi_1$ summation
Ramanujan J. 25 (1) (2011) 37-47
 
19  陈永川,夏先伟
Proof of Moll's minimum conjecture
European J. Combin.
 
20  唐潋,王彬
A scale-free network with limiting on vertices
Phys. A
 
21  陈永川,王国亮
Minimally intersecting set partitions of type B
Electron. J. Combin. 17 (2010) #R22
 
22  陈永川,王星炜
On balanced colorings of the n-cube
J. Alg. Combin.
 
23  陈永川,S. Poznanovic,C. H. Yan,杨立波
Major index for 01-fillings of moon polyominoes
J. Combin. Theory Ser. A 117(8) (2010) 1058-1081.
 
24  陈永川,H. L. Saad,孙慧
An operator approach to the Al-Salam-Carlitz polynomials
J. Math. Phys. 51 (2010) 043502
 
25  陈永川,王星炜,杨立波
Schur positivity and the q-log-convexity of the Narayana polynomials
J. Alg. Combin.
 
26  谷珊珊,H. Prodinger
One-parameter generalizations of Rogers-Ramanujan type identities
Adv. Appl. Math.
 
27  侯庆虎,Y.-P. Mu
Hypergeometric series solutions of linear operator equations
Appl. Math. Comput.
 
 
 
     

版权所有 南开大学组合数学中心 Email: info@cfc.nankai.edu.cn
组合数学中心英文网